Skip to Main content Skip to Navigation
Journal articles

Lie Symmetries and CR Geometry

Abstract : This paper is divided into three parts 1. Part I develops a general, new theory (inspired by modern CR geometry) of Lie symmetries of completely integrable pde systems, viewed from their associated submanifolds of solutions. Part II constructs general combinatorial formulas for the prolongations of vector fields to jet spaces. Part III explicitly characterizes the flatness of some systems of the second order. The results presented here are original and were not published elsewhere; most formulas of Parts II and III were verified by means of Maple Release 7.
Document type :
Journal articles
Complete list of metadata

https://hal-universite-paris-saclay.archives-ouvertes.fr/hal-03286232
Contributor : Joël Merker Connect in order to contact the contributor
Submitted on : Saturday, July 17, 2021 - 9:48:19 PM
Last modification on : Tuesday, July 20, 2021 - 3:53:32 AM

File

merker-april-18-2006.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Joël Merker. Lie Symmetries and CR Geometry. Journal of Mathematical Sciences, Springer Verlag (Germany), 2008, 154 (6), pp.817-922. ⟨10.1007/s10958-008-9201-5⟩. ⟨hal-03286232⟩

Share

Metrics

Record views

8

Files downloads

12